MAUDE Adverse Event Report: ZIMMER KNEE CREATIONS, INC. CPLT F&A KIT 3CC 15G END; SCP KIT

ZIMMER KNEE CREATIONS, INC. CPLT F&A KIT 3CC 15G END; SCP KIT
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is not a complaint.Patient underwent the scp procedure on (b)(6) 2017, and a matrixectomy of 3rd and 4th digits on the left foot was performed concomitantly.The surgical and operative notes were returned for the investigation, and no intraoperative complications were noted.At two weeks postoperatively, the patient returned due to increased pain, which went unresolved until twelve months postoperatively.On (b)(6) 2018, the patient underwent open reduction internal fixation (orif) of the left 3rd metatarsal with dorsal plate and screw.The event was evaluated by the by the investigator as mild in intensity, possibly related to the procedure and not device related.The event was communicated on (b)(4) 2019.The dhr for the raw material and finished goods lot was reviewed, and no anomalies related to the complaint condition were noted.The product was not returned for evaluation, as it remains implanted.
 
Event or Problem Description
Clinical subject: (b)(4) experienced pain after scp.
 
Additional Manufacturer Narrative
Per zimmer knee creations capa ca-05425, this medwatch was identified for remediation, as the products listed in d11 in the initial submission were components of the finished kit for which this medwatch was filed under and should not have been reported.
 
Event or Problem Description
Clinical subject 02-005 experienced pain after scp.

Brand Name
CPLT F&A KIT 3CC 15G END
Common Device Name
SCP KIT
Manufacturer (Section D)
ZIMMER KNEE CREATIONS, INC.
841 springdale drive
exton PA 19341
MDR Report Key8842627
Report Number3008812173-2019-00039
Device Sequence Number10834230
Product Code OJH
UDI-Device Identifier00889024205352
UDI-Public00889024205352
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/25/2020
Device Model NumberN/A
Device Catalogue Number514.315
Device Lot NumberKC04138
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/02/2019
Device Age3 MO
Event Location Hospital
Initial Date Received by Manufacturer 07/02/2019
Supplement Date Received by Manufacturer07/02/2019
Initial Report FDA Received Date07/30/2019
Supplement Report FDA Received Date09/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PN 201.030 LN 101992.; PN 308.151 LN 36493.; PN 308.151 LN 36859.; PN 201.030, LN 101992; PN 308.151, LN 36493; PN 308.151, LN 36859
Outcome Attributed to Adverse Event Other;
Patient Age44 YR
Patient Weight88